The population ecology and social behaviour of taxonomists

Joppa, Lucas N. and Roberts, David L. and Pimm, Stuart L. (2011) The population ecology and social behaviour of taxonomists. Trends in Ecology and Evolution, 26 (11). pp. 551-553. ISSN 0169-5347. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.tree.2011.07.010
Item Type: Article
Additional information: Update: Letters
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Divisions: Faculties > Social Sciences > School of Anthropology and Conservation > DICE (Durrell Institute of Conservation and Ecology)
Depositing User: Shelley Malekia
Date Deposited: 08 Oct 2012 11:58
Last Modified: 27 May 2014 14:48
Resource URI: http://kar.kent.ac.uk/id/eprint/31367 (The current URI for this page, for reference purposes)
  • Depositors only (login required):